Illinois Journal of Mathematics

A stronger form of the Borel-Cantelli Lemma

Theodore P. Hill

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 27, Issue 2 (1983), 240-243.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256046493

Mathematical Reviews number (MathSciNet)
MR694642

Zentralblatt MATH identifier
0511.60031

Subjects
Primary: 60F15: Strong theorems

Citation

Hill, Theodore P. A stronger form of the Borel-Cantelli Lemma. Illinois J. Math. 27 (1983), no. 2, 240--243. http://projecteuclid.org/euclid.ijm/1256046493.


Export citation